# SDR AALA20140403001

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 65,117 hours, 33,767 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Open
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED ON CLIMB OUT FUEL TANK IMBALANCE APPROACHING LIMITS.  ALL PUMPS & CROSS FEED VLVS OPERATED NORMALLY.  SUSPECTED FUEL TRANSFER PROBLEM.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  UPON ARRIVAL FOUND LT & RT FUELING VLVS IN OPEN POSITION.  REFUELED ACFT & VERIFIED FUEL LEVEL USING MEASURING STICKS.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
